Shift invariant preduals of $\ell_1(\Z)$

Daws, M, Haydon, R, Schlumprecht, T et al. (1 more author) (2013) Shift invariant preduals of $\ell_1(\Z)$. Israel Journal of Mathematics, 192 (2). 541 - 585. ISSN 0021-2172



  • Daws, M
  • Haydon, R
  • Schlumprecht, T
  • White, S
Copyright, Publisher and Additional Information: © 2013, Springer Verlag. This is an author produced version of a paper published in Israel Journal of Mathematics. Uploaded in accordance with the publisher's self-archiving policy. The final publication is available at
  • Published: November 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 10 Dec 2013 10:32
Last Modified: 01 Dec 2014 01:38
Published Version:
Status: Published
Publisher: Springer Verlag
Identification Number:
Related URLs:

Share / Export